Signed Total Roman Dominating Functions of Corona Product of a Path with a Complete Graph

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-50 Number-5
Year of Publication : 2017
Authors : C. Shobha Rani, S. Jeelani Begum, G.S.S. Raju, S. Gouse Mohiddin
  10.14445/22315373/IJMTT-V50P547

MLA

C. Shobha Rani, S. Jeelani Begum, G.S.S. Raju, S. Gouse Mohiddin "Signed Total Roman Dominating Functions of Corona Product of a Path with a Complete Graph", International Journal of Mathematics Trends and Technology (IJMTT). V50(5):292-297 October 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
Graph theory is a fascinating subject in mathematics. Its Applications in many fields like Physical Sciences, Engineering communications, coding theory, Linguistics, Logical Algebra and Computer networking.

Reference
[1] E. J. Cockayne, R. M. Dawes & S. T. Hedetniemi, “Total domination in graphs”, Networks, vol. 10, pp. 211-219, Sep. 1980.
[2] H. A. Ahangar, M. A. Henning, V. Samodivkin, & I. G. Yero, “Total Roman domination in graphs”, Applicable Analysis and Discrete Mathematics, vol. 10, pp. 501–517, 2016.
[3] L. Volkmann, “Signed total Roman domination in graphs”, Journal of Combinatorial Optimization, vol. 32, pp. 855- 871, Oct. 2016.
[4] L. Volkmann, “On the signed total Roman domination and domatic numbers of graphs”, Discrete Applied Mathematics, vol. 214, pp. 179-186, Dec. 2016.
[5] M. A. Henning & A. P. Kazemi, “k-Tuple total domination in graphs”, Discrete Applied Mathematics, vol. 158, pp. 1006-1011, May 2010.
[6] R. B. Allan, R. Laskar, & S. Hedetniemi, “A note on total domination”, Discrete Mathematics, vol. 49, pp. 7-13, Mar. 1984.
[7] R. Frucht and F. Harary, “On the corona of Two Graphs”, Aequationes Mathematicae, vol. 4, pp. 322 – 325, Oct. 1970.

Keywords
Corona Product graph, Signed total roman dominating functions, Signed total roman domination number.